# SDR DHL9880422C

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WHEEL WELL LONGERON 24 VERTICAL FITTING IS CRACKED.  REMOVED CRACKED FITTING AND INSTALLED FITTING PER SRM 51-1-20D, 51-3-0.  N/R 831
